Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


starting meds for first time
Jul 29, 2009

hi i hv been hiv+ for a year my vl is 22k and cd4 is 459.. my dr and think that i should start meds soon.. im fine with that.. i was hoping for atripla.. however.. he said that my blood wrks shows that my kidneys r wrking harder then they should for someone my age (37) and that he thinks Epzicom and Isentress would be better for me... im ok with that.. for the most part.. im worried about how close to the 24 hours do i have to be in taking the one pill.. he made me fill like on the dot.. also everything i hv read states they are also bad on the kidneys.. any more info would be great

doug

Response from Dr. Henry

Epzicom (if HLA B5701 negative) is well tolerated by the kidneys as is raltegravir. There can be some modest variation in timing of the doses from day to day without expecting any problems (+/1 several hours). More important to avoid missed doses altogether. KH



Previous
Hives/Rash on Atripla
Next
Is it AIDS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement